I just started taking Tri-Sprintec about a week ago. I was on Gianvi(genaric for Yaz) for about 6 months. I was fine on that. But starting Tri-Sprintec i feel sick every time i take it at night and sometimes when i wake up in the morning. I know I'm not pregnant because I haven't had sex in over 6 months. I'm not 100% sure if I'm having a reaction to Tri-Sprintec or if its just my body getting used to it. Help??
It is likely just your body adjusting to the hormones. It is good that you take it at night, that usually helps. You might take it with a snack to see if having it with food helps and maybe a few crackers in the morning-just like you would do if you were pregnant-eat a few before getting up to absorb some of the stomach acid build up from overnight. Usually it takes about three packs for your body to get used to the hormones. It may not take quite that long for nausea to get better. If you keep having a lot of trouble and it starts getting too much for you to deal with, call your prescriber. This Pill just might not be the right one for you. You may just be sensitive to the hormone changes. Stick it out if you can, but like I said, if you are too sick then contact the prescriber for advice.
- Sprintec Drug Information
- Tri-Sprintec Drug Information
- Yaz Drug Information
- Gianvi Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 10 Sep 2009 • 1 answer
Tri-Sprintec - I just recently stopped taking tri sprintec after a year and now I'm about a week and
Updated 23 Jan 2012 • 1 answer
Updated 26 Mar 2012 • 1 answer
Updated 5 Mar 2013 • 1 answer
Updated 8 Oct 2018 • 1 answer